Banach Journal of Mathematical Analysis

Operator inequalities and normal operators

Safa Menkad and Ameur Seddik

Full-text: Open access

Abstract

In the present paper, taking some advantages offered by the context of finite dimensional Hilbert spaces, we shall give a complete characterizations of certain distinguished classes of operators (self-adjoint, unitary reflection, normal) in terms of operator inequalities. These results extend previous characterizations obtained by the second author.

Article information

Source
Banach J. Math. Anal., Volume 6, Number 2 (2012), 204-210.

Dates
First available in Project Euclid: 13 July 2012

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1342210170

Digital Object Identifier
doi:10.15352/bjma/1342210170

Mathematical Reviews number (MathSciNet)
MR2945998

Zentralblatt MATH identifier
1266.47023

Subjects
Primary: 47A30
Secondary: 47A05: General (adjoints, conjugates, products, inverses, domains, ranges, etc.) 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)

Keywords
Moore--Penrose inverse closed range operator normal operator self-adjoint operator unitary operator operator inequality

Citation

Menkad, Safa; Seddik, Ameur. Operator inequalities and normal operators. Banach J. Math. Anal. 6 (2012), no. 2, 204--210. doi:10.15352/bjma/1342210170. https://projecteuclid.org/euclid.bjma/1342210170


Export citation